Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    32
  • views
    19201

Horrible Side Effects For Retin A But Has Given Me A New Beginning!

candypie

947 views

So basically I woke up yesterday morning with my eyes extremely sore and irritated, exactly like those you would find out of twilight films. I literally FREAKED OUT! My face was bright red, much worse than a sunburn. I read the leaflet that came with the Retin A and I had all the possible side effects.

I went to see my GP, apparently I am allergic to Retin A, hence the red eyes. Ive got allergic conjuctivitis which is not so great despite having red peeling skin, She prescribed me the same medications as hayfever - eye drops and some tablets. Also a lotion called Calamine. (LOVE, LOVE, LOVE)

Normally, I would research and look into what I am applying to my skin. But this time, I couldnt care much because I looked absolutely hideous. After one night and two days of applying this, my skin is less red. I have only rosy cheeks now. I googled this and apparently it works amazingly for acne too, well for some people. My skin loves it! Its cheap and great. I cant review it for acne yet, but for redness is definitely worth trying. I have tried many products from high end to drug store and every product seem to fail me.

This has also allowed me to change my way of thinking because recently Ive been extremely negative in my way of thinking and have even thought of giving up but now I have realised there are plenty of methods of resolving acne, therefore, I still have chances to find my solution! :)



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×